# SDR REXA2018041000281

- Difficulty date: April 10, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 24,047 hours, 15,695 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD PAX OXYGEN BOTTLE HAD LOW PRESSURE.  REMOVED AND REPLACED THE FORWARD PASSENGER OXYGEN BOTTLE IAW AMM 35-31-01.
